On my To Be Reviewed Stack!

On My To Be Reviewed Pile!

Sunday, September 2, 2012

NSFW: Nuvaring

An update... Back in December and March I talked about how I was getting these bad cramps, burning, discharge, etc. After $1600 in out of pocket medical expenses (which I cannot pay and will take forever to pay them off), I think I've come up with the solution. Nuvaring. Back in May 2010, I went to the doctor because my body was going nuts. My period would skip months, bleed 2 weeks in a row, etc. My doctor said I should go on birth control. I told him I couldn't do birth control, because the pill makes me bleed every two weeks and I have near constant morning sickness. He gave me the Nuvaring. I thought it was great, it fixed my cycle and no morning sickness. In December, I started with this foul smell, discharge, burning when I went to the bathroom, and really bad cramps. In March, after it started back up again, I decided to see about it. Then came tests upon tests, doctor upon doctor, all to be told that there was no infection, nothing wrong with my bladder, they had no idea. In between switching insurances, I wound up having to take a month off of the ring. I had no problems (except being extra fertile). The next month, I went back on the ring. Noticed the burning, discharge, and smell came back. Then one day I was reading a blog about side-effects of the Nuvaring. "Wetness" - What they call wetness is a near constant discharge that requires wearing a pad 24/7. "change in Sex Drive" - For me and most women taking Nuvaring, is a complete elimination of sex drive. There is no desire whatsoever for sex. Anxiety and Depression - I've realized that this is the cause of my problems for the last year. The fear of doing something wrong to the point of being afraid to do anything. Being depressed and lacking the motivation to do anything. People have complained about being on the verge of tears at all times, I have experienced this as well. I've also noticed that I have zero patience for anything, that I'm angry all the time. Cloudy-headed - In the month I was off Nuvaring I discovered that I haven't been feeling "right" for some time now. My brain seems muddled, I can't concentrate, I get overwhelmed easily. People have complained that they have been unable to function normally since being on Nuvaring. Hair loss - I have always been suffering hair loss, so I didn't really attribute it to the ring. But I do have above average hair loss, that usually Biotin would help, and hasn't, so I think it is because of the ring. I decided to go off the ring, to see what happens. I've only been off it for a month, but I can see Jenn coming back to life. The smell, discharge, cramps are gone. The anxiety isn't as great, the depression seems to be getting better, even if not fully under control. Cloudy-headedness, I'm not as bad, but I still feel a bit foggy. Not quite me, but it's not as bad as when I was on it. Sex drive, while not where it should be, I am beginning to get one back again. The side effects say the hormones could take at least 2 months to clear my system. So I'm hoping that since I'm one month in, I won't have long to go before Jenn is Jenn again. Here's hoping. Not everyone reacts to medications the same, so I can't say it would be bad for you, but in doing research on Nuvaring and comparing side effects I've been having to their stated side effects, these were clearly happening before I knew about them, it does cause problems. Think long and hard about going on Nuvaring.

No comments:

Post a Comment

There was an error in this gadget